NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why is an IV giving set primed before connecting it to the patient?

  1. ATo warm the fluid to body temperature
  2. BTo test whether the patient is allergic to the fluid
  3. CTo check the speed of the pump
  4. DTo remove air from the line
2.护理学基础困难

A patient standing for the first time after surgery becomes pale, sweaty and dizzy. What should the nurse do first?

  1. AHelp the patient sit or lie down safely
  2. BEncourage the patient to keep walking to build strength
  3. CLeave the patient standing and fetch the blood pressure machine
  4. DGive the patient a sugary drink while standing
3.感染控制与患者安全中等

How should a nurse handle soiled bed linen?

  1. ACarry it bundled against the body to the soiled utility room down the hall
  2. BHold it away from the uniform and place it straight into a linen bag
  3. CShake it out first to check for lost items
  4. DPut it on the floor until the bed is made
4.感染控制与患者安全困难

A patient’s WBC is 4,000/mm3, with 30% neutrophils and 5% bands. What is the absolute neutrophil count (ANC)?

  1. A1,400/mm3
  2. B1,200/mm3
  3. C140/mm3
  4. D3,500/mm3
5.优先排序与委派中等

Using the Emergency Severity Index, which level fits a 70-year-old with chest pressure that suggests a heart attack, but normal vital signs?

  1. ALevel 2
  2. BLevel 4
  3. CLevel 5
  4. DLevel 1
6.优先排序与委派困难

After a head injury, a patient has clear fluid dripping from the nose. Which action should the nurse avoid?

  1. AInforming the provider about the drainage
  2. BPlacing a loose gauze under the nose
  3. CChecking the fluid for glucose or a halo sign on gauze
  4. DInserting a tube or suction catheter through the nose
7.临床护理中等

In suspected sepsis, what should ideally be collected before the first dose of antibiotics, as long as it does not delay treatment?

  1. AA fasting cholesterol level
  2. BA 24-hour urine collection
  3. CA stool sample for occult blood
  4. DBlood cultures
8.临床护理困难

A patient on metformin with reduced kidney function is due a CT scan with IV contrast. Why might metformin be withheld?

  1. AMetformin causes severe bleeding during scans
  2. BThere is a risk of lactic acidosis if kidney function worsens
  3. CMetformin makes the images blurry
  4. DMetformin reacts with the contrast to cause severe hyperglycaemia
9.实验室检查值与电解质中等

A patient had a right mastectomy with removal of axillary lymph nodes. Where is the best place to draw blood?

  1. AThe right arm
  2. BThe right hand
  3. CThe left arm
  4. DEither arm equally
10.实验室检查值与电解质困难

A patient on lithium has had vomiting and diarrhea for 3 days and has been taking ibuprofen. They now have a coarse tremor and confusion. The lithium level is 2.2 mEq/L. What is the best interpretation and action?

  1. AA low level; ask for the lithium dose to be raised
  2. BLithium toxicity; hold lithium and report urgently
  3. CA normal level; continue lithium as prescribed
  4. DIbuprofen side effects only; give it with food
11.药理学中等

Which teaching about antiepileptic drugs is most important?

  1. AAlcohol has no effect on seizure control
  2. BTake a double dose if you feel a seizure coming
  3. CDo not stop the drug suddenly, as this can trigger severe seizures
  4. DStop the drug when you have had no seizures for one whole week
12.药理学困难

A ventilated ICU patient receives vecuronium, a neuromuscular blocker. Why must sedation and pain relief also be given?

  1. ASedatives are needed to prevent vecuronium from causing seizures and agitation
  2. BVecuronium stops working unless a sedative is also given
  3. CNeuromuscular blockers paralyse muscles but do not cause sedation or analgesia
  4. DVecuronium causes severe pain at the injection site
13.内外科护理:心血管与呼吸中等

A patient's blood pressure is high in clinic but normal on home readings. Which step best confirms the diagnosis?

  1. AA chest X-ray
  2. BStarting two antihypertensive drugs at once at full dose
  3. CAmbulatory or structured home blood pressure monitoring
  4. DA single repeat reading in the same clinic visit
14.内外科护理:心血管与呼吸困难

A patient with severe sepsis becomes increasingly breathless over 24 hours. SpO₂ stays low despite high-flow oxygen, and the chest X-ray shows bilateral infiltrates. The heart function is normal. Which condition is most likely?

  1. ASpontaneous pneumothorax
  2. BAcute respiratory distress syndrome
  3. CAcute left ventricular failure after an MI
  4. DAn acute asthma attack
15.内外科护理:神经、内分泌与肾脏中等

Where is the zero point of an external ventricular drain usually levelled?

  1. AAt the level of the umbilicus
  2. BAt the top of the head
  3. CAt the tragus of the ear
  4. DAt the mid-axillary line of the chest
16.内外科护理:神经、内分泌与肾脏困难

A patient on insulin has worsening chronic kidney disease and is having more hypos. What is the best explanation?

  1. AKidney disease makes the body resistant to insulin
  2. BKidney disease makes the meter read too low
  3. CThe kidneys clear less insulin, so it lasts longer
  4. DThe patient is eating far more carbohydrate than before
17.内外科护理:消化、围手术期与肿瘤中等

对于小面积或散在的烧伤,哪个区域可用来快速估算 1% 的体表面积?

  1. A患者的拇指指甲
  2. B患者的手和前臂
  3. C患者自己的手掌(含手指)
  4. D检查者的手掌(含手指)
18.内外科护理:消化、围手术期与肿瘤困难

During radiotherapy to the chest, a patient develops pain on swallowing and is eating less. What is the most likely cause and nursing focus?

  1. ARadiation oesophagitis; analgesia, soft food and nutrition support
  2. BA stomach ulcer; give an antacid after meals only
  3. CA heart attack; give aspirin and arrange an ECG
  4. DNormal ageing; no action needed
19.产科护理中等

Contractions start at 10:00, 10:04 and 10:08, and each lasts 60 seconds. How should the nurse describe them?

  1. AEvery 4 minutes, lasting 60 seconds
  2. BEvery 3 minutes, lasting 60 seconds
  3. CEvery 4 minutes, lasting 240 seconds
  4. DEvery 5 minutes, lasting 60 seconds
20.产科护理困难

A mother on day 1 is quiet, lets the nurse change the baby and talks repeatedly about the birth. How should the nurse interpret this?

  1. ASigns of postpartum psychosis
  2. BNormal taking-in behaviour
  3. CRejection of the baby
  4. DNormal letting-go behaviour
21.儿科护理中等

A 3-day-old has a red, swollen eyelid with a heavy discharge of pus. What should the nurse do?

  1. AClean the eye with breast milk and review in a week
  2. BArrange prompt medical review, as infection from the birth canal is possible
  3. CReassure the parents that sticky eyes are always harmless in the first weeks of life
  4. DApply an over-the-counter steroid eye ointment
22.儿科护理困难

Newborn pulse oximetry screening shows 97% in the right hand and 91% in the foot. What does this mean?

  1. AAn abnormal screen that must be followed up promptly under the screening protocol
  2. BA normal result, because foot readings are always lower
  3. CA faulty probe or a cold foot; repeat the whole test at the 6-week check
  4. DNormal transition; no further checks are needed
23.精神科护理中等

A newly admitted patient asks, "Do you think I'm crazy?" Which response is most therapeutic?

  1. A"Yes, but you're in the right place now."
  2. B"Everyone here is a bit crazy in some way, so there's really nothing for you to worry about."
  3. C"You seem worried about what being here means. Can you tell me more?"
  4. D"Of course not. Only crazy people would ask that."
24.精神科护理困难

Two days after surgery, a 79-year-old woman is quiet and drowsy, stares into space and gives muddled answers that vary through the day. Her daughter says she was sharp before. What is most likely?

  1. ADepression after surgery
  2. BHypoactive delirium
  3. CNormal tiredness after anaesthesia
  4. DAdvanced dementia
25.护理数学与单位换算中等
1234567891011126:20 PM?17:2006:2019:2018:20

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 6:20 PM。哪个条目是 24 小时制中的同一时间?点击它。

6:20 PM
  1. 117:20
  2. 206:20
  3. 319:20
  4. 418:20
26.护理数学与单位换算困难
½ tsp · 2/天 · 14 d? × 50 mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液½ tsp,每 12 小时一次,共 14 天。混悬液每瓶 50 mL。按1 tsp = 5 mL,必须提供多少整瓶N才能完成疗程?

½ tsp每 12 小时一次14 天50 mL1 tsp = 5 mL
N =
27.剂量计算中等
024681010 mL

一名体重 20 kg 的儿童按 2 mg/kg 处方用药。原液浓度为 40 mg/mL。请抽取剂量:应给多少体积 V?

20 kg2 mg/kg40 mg/mL
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 2.32 mg。安瓿每 mL 含 4000 微克。请用 1 mL 注射器抽取剂量:应给多少体积 V?

2.32 mg4000 mcg/mL
V = mL
29.静脉输液速度中等
V = ?20 gtt/mL35 gtt/min12 h

滴注以 35 gtt/min 的速度通过滴系数为 20 gtt/mL 的输液器。患者在 12 小时内接受多少毫升 V?

35 gtt/min20 gtt/mL12 h
V = mL
30.静脉输液速度困难
100 mg100 mL15 gtt/mL100 mg/h? gtt/min

将 100 mg 药物稀释于 100 mL 中,通过滴系数为 15 gtt/mL 的输液器重力滴注。医嘱为每小时 100 mg。求滴速 R,以每分钟滴数表示。

100 mg/100 mL100 mg/h15 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻120 mL茶200 mL果汁150 mL冰屑100 mL静脉输液60 mL/h × 12 h静脉抗生素2 × 50 mL尿液150 mL尿液375 mL尿液200 mL尿液350 mL伤口引流80 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

果冻: 120 mL茶: 200 mL果汁: 150 mL冰屑: 100 mL静脉输液: 60 mL/h × 12 h静脉抗生素: 2 × 50 mL尿液: 150 mL尿液: 375 mL尿液: 200 mL尿液: 350 mL伤口引流: 80 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL→ 100 mL/h开始 06:30t总数​ = ? h125 mL/h × 2 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 06:30 开始以 125 mL/h 输注。2 小时后速率改为 100 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL125 mL/h · 2 h100 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 9 次/分,SpO₂ 88%吸室内空气,血压 112/68 mmHg,脉搏 114 次/分,清醒,体温 37.8 °C。NEWS2 总分是多少?

RR 9SpO₂ 88%空气SBP 112HR 114AT 37.8 °C
NEWS2 =
34.临床评估评分困难
低风险中度风险高风险

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 否; 次要诊断: 是; 行走辅助: 无、卧床休息或由护士协助; 静脉输液或封管: 否; 步态: 虚弱; 精神状态: 高估或忘记自身局限。使用分界值 0–24 低,25–44 中度,45 或以上高,点击跌倒风险等级。

  1. 1低风险
  2. 2中度风险
  3. 3高风险

3溶液

1.护理学基础

答案: D · To remove air from the line

为什么是这个答案

Priming fills the line with fluid and removes air, which could otherwise enter the vein and cause an air embolism.

答案

D · To remove air from the line
2.护理学基础

答案: A · Help the patient sit or lie down safely

为什么是这个答案

These signs suggest postural hypotension and a risk of fainting. The nurse lowers the patient safely first, then checks blood pressure and pulse and reports the finding.

答案

A · Help the patient sit or lie down safely
3.感染控制与患者安全

答案: B · Hold it away from the uniform and place it straight into a linen bag

为什么是这个答案

Soiled linen is rolled up, held away from the uniform and placed directly into a laundry bag at the bedside. Shaking linen spreads organisms into the air, and the floor is a contaminated surface.

答案

B · Hold it away from the uniform and place it straight into a linen bag
4.感染控制与患者安全

答案: A · 1,400/mm3

为什么是这个答案

ANC = 4,000 × (0.30 + 0.05) = 1,400/mm3. This is below normal (neutropenia), so the patient has a raised risk of infection.

答案

A · 1,400/mm3
5.优先排序与委派

答案: A · Level 2

为什么是这个答案

Possible acute coronary syndrome is a high-risk situation, so the patient is ESI level 2 and should be seen very soon. Level 1 is kept for patients who need an immediate life-saving intervention.

答案

A · Level 2
6.优先排序与委派

答案: D · Inserting a tube or suction catheter through the nose

为什么是这个答案

Clear nasal drainage after a head injury can be cerebrospinal fluid from a basal skull fracture. Nasal tubes could enter the brain and introduce infection, so they are avoided.

答案

D · Inserting a tube or suction catheter through the nose
7.临床护理

答案: D · Blood cultures

为什么是这个答案

Blood cultures taken before antibiotics are more likely to grow the organism, which allows targeted treatment later. Antibiotics should still be given promptly and must not be delayed.

答案

D · Blood cultures
8.临床护理

答案: B · There is a risk of lactic acidosis if kidney function worsens

为什么是这个答案

Iodinated contrast can worsen kidney function, and metformin can then accumulate and cause lactic acidosis. Local policy guides when to stop and restart it.

答案

B · There is a risk of lactic acidosis if kidney function worsens
9.实验室检查值与电解质

答案: C · The left arm

为什么是这个答案

After axillary node removal, venipuncture and blood pressure readings are usually avoided on that side to reduce the risk of lymphedema and infection. The opposite arm is used whenever possible, according to policy.

答案

C · The left arm
10.实验室检查值与电解质

答案: B · Lithium toxicity; hold lithium and report urgently

为什么是这个答案

A level of 2.2 mEq/L with coarse tremor and confusion is lithium toxicity. Fluid loss and NSAIDs both reduce lithium excretion by the kidneys. The dose is held, the provider is informed at once, and fluids and close monitoring are expected; severe cases may need dialysis.

答案

B · Lithium toxicity; hold lithium and report urgently
11.药理学

答案: C · Do not stop the drug suddenly, as this can trigger severe seizures

为什么是这个答案

Abrupt withdrawal of antiepileptic drugs can cause rebound seizures and even status epilepticus. Any change is made gradually under medical supervision.

答案

C · Do not stop the drug suddenly, as this can trigger severe seizures
12.药理学

答案: C · Neuromuscular blockers paralyse muscles but do not cause sedation or analgesia

为什么是这个答案

Neuromuscular blockers cause paralysis but leave awareness and pain sensation intact. Without sedation and analgesia, the patient could be awake and in pain while unable to move.

答案

C · Neuromuscular blockers paralyse muscles but do not cause sedation or analgesia
13.内外科护理:心血管与呼吸

答案: C · Ambulatory or structured home blood pressure monitoring

为什么是这个答案

"White-coat" hypertension means raised readings only in clinical settings. Ambulatory monitoring over 24 hours or a structured series of home readings gives a truer picture and is widely recommended before diagnosing hypertension.

答案

C · Ambulatory or structured home blood pressure monitoring
14.内外科护理:心血管与呼吸

答案: B · Acute respiratory distress syndrome

为什么是这个答案

ARDS is acute, non-cardiogenic pulmonary oedema caused by widespread inflammation, triggered by sepsis, pneumonia, trauma or pancreatitis. It causes severe hypoxaemia that responds poorly to oxygen, with bilateral infiltrates not explained by heart failure. Treatment includes lung-protective ventilation and often prone positioning.

答案

B · Acute respiratory distress syndrome
15.内外科护理:神经、内分泌与肾脏

答案: C · At the tragus of the ear

为什么是这个答案

The EVD is levelled at the tragus, which approximates the foramen of Monro. If the head of the bed is changed, the drain must be re-levelled, because its height decides how much CSF drains.

答案

C · At the tragus of the ear
16.内外科护理:神经、内分泌与肾脏

答案: C · The kidneys clear less insulin, so it lasts longer

为什么是这个答案

The kidneys clear a large share of insulin. As kidney function falls, insulin stays in the blood longer and some oral agents build up, so hypos increase. Insulin doses often need to be reduced.

答案

C · The kidneys clear less insulin, so it lasts longer
17.内外科护理:消化、围手术期与肿瘤

答案: C · 患者自己的手掌(含手指)

为什么是这个答案

患者并拢手指的手掌约占其体表总面积的 1%。这对小面积或不规则的烧伤很有用。单纯红斑(浅表烧伤)不计入总数。

答案

C · 患者自己的手掌(含手指)
18.内外科护理:消化、围手术期与肿瘤

答案: A · Radiation oesophagitis; analgesia, soft food and nutrition support

为什么是这个答案

Radiotherapy to the chest can inflame the oesophagus, causing painful swallowing. Analgesia (sometimes before meals), soft moist food, nutritional supplements, dietitian input and monitoring weight are important.

答案

A · Radiation oesophagitis; analgesia, soft food and nutrition support
19.产科护理

答案: A · Every 4 minutes, lasting 60 seconds

为什么是这个答案

Frequency is measured from the start of one contraction to the start of the next (4 minutes), and duration from the start to the end of the same contraction (60 seconds). The 3 minutes between contractions is the resting interval.

答案

A · Every 4 minutes, lasting 60 seconds
20.产科护理

答案: B · Normal taking-in behaviour

为什么是这个答案

In the first day or two, dependence, passivity and retelling the birth story are typical of the taking-in phase. The nurse supports rest and comfort and reassesses bonding later.

答案

B · Normal taking-in behaviour
21.儿科护理

答案: B · Arrange prompt medical review, as infection from the birth canal is possible

为什么是这个答案

Neonatal conjunctivitis with heavy pus and swelling may be caused by gonococcus or chlamydia acquired during birth. Gonococcal infection can damage the cornea rapidly, so swabs and prompt treatment are needed, and the parents are tested and treated too.

答案

B · Arrange prompt medical review, as infection from the birth canal is possible
22.儿科护理

答案: A · An abnormal screen that must be followed up promptly under the screening protocol

为什么是这个答案

The right hand reflects pre-ductal blood and the foot post-ductal blood. A difference of more than 3%, or a reading below about 95% in both limbs, is an abnormal screen. Depending on the protocol this means a prompt repeat test or immediate medical review, with echocardiography if it persists, because it can signal critical congenital heart disease.

答案

A · An abnormal screen that must be followed up promptly under the screening protocol
23.精神科护理

答案: C · "You seem worried about what being here means. Can you tell me more?"

为什么是这个答案

The question often hides fear or shame about being in a mental health setting. Exploring the concern shows acceptance, while labelling or false reassurance does not help.

答案

C · "You seem worried about what being here means. Can you tell me more?"
24.精神科护理

答案: B · Hypoactive delirium

为什么是这个答案

Hypoactive delirium presents with drowsiness, slowness and reduced activity, and is often missed or mistaken for depression. Acute onset, fluctuating course and inattention point to delirium.

答案

B · Hypoactive delirium
25.护理数学与单位换算

答案: 18:20

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

6 PM → 6 + 12 = 18

答案

18:20

答案

18:20
26.护理数学与单位换算

答案: N = 2

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

总体积

2.5 mL × 2 × 14 = 70 mL

瓶数

70/50 = 1.4 → N = 2

答案

N = 2
27.剂量计算

答案: V = 1 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 2·20 = 40 mg

体积

V = 40/40 = 1 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 1 mL
28.剂量计算

答案: V = 0.58 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

2.32 mg = 2320 mcg

体积

V = 2320/4000 = 0.58 mL

答案

V = 0.58 mL
29.静脉输液速度

答案: V = 1260 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

35·60/20 = 105 mL/h

体积

V = 105·12 = 1260 mL

答案

V = 1260 mL
30.静脉输液速度

答案: R = 25 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

100/100 = 1 mg/mL

每小时容量

100/1 = 100 mL/h

滴速

R = 100·15/60 = 25 gtt/min

答案

R = 25 gtt/min
31.静脉输液与液体平衡

答案: B = 185 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 120 + 200 + 150 = 470 mL
冰屑: 100/2 = 50 mL
静脉输液: 60·12 = 720 mL
静脉抗生素: 2·50 = 100 mL
总入量 = 1340 mL

总出量

150 + 375 + 200 + 350 + 80 = 1155 mL

平衡

B = 1340 − 1155 = 185 mL

答案

B = 185 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 9.5 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

125·2 = 250 mL
1000 − 250 = 750 mL 剩余

第二部分

750/100 = 7.5 h

总时间

t = 2 + 7.5 = 9.5 h

答案

t = 9.5 h

约为 9 h 30 min,所以袋子大约在 16:00 输完。

33.临床评估评分

答案: NEWS2 = 6

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 9/min → 1
SpO₂ 88% → 3
吸空气 → 0
SBP 112 mmHg → 0
HR 114/min → 2
清醒 (A) → 0
T 37.8 °C → 0

相加

NEWS2 = 1 + 3 + 0 + 0 + 2 + 0 + 0 = 6

答案

NEWS2 = 6
34.临床评估评分

答案: 中度风险

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 否 → 0
次要诊断: 是 → 15
行走辅助: 无、卧床休息或由护士协助 → 0
静脉输液或封管: 否 → 0
步态: 虚弱 → 10
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 0 + 15 + 0 + 0 + 10 + 15 = 40

风险等级

40 → 中度风险

答案

中度风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions